# SDR ASOA20140608123

- Difficulty date: June 8, 2014
- Submitted: June 8, 2014
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 36,056 hours, 27,427 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525178001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  CORROSION FOUND ON SHEAR TIE AT FRAME 65.  BLENDED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-31-04.  REMOVED AND REPLACED  SHEAR TIE IAW SRM 53-31-04.  ACFT APPROVED FOR RETURN TO SERVICE.
